# SDR P5CA9800435

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED AREA ON UPPER SKIN OF INBOARD FOREFLAP INBOARD TRAILING EDGE.  MADE FIBERGLASS REPAIR PER BAC SRM 51-40-14.
